Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Gabriel and Krull dimensions of modules over rings graded by finite groups


Authors: Piotr Grzeszczuk and Edmund R. Puczyłowski
Journal: Proc. Amer. Math. Soc. 105 (1989), 17-24
MSC: Primary 16A55; Secondary 06C05
MathSciNet review: 973835
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a ring graded by a finite group $ G$ with the identity component $ {R_e}$ and let $ M$ be a left $ R$-module. It is proved that $ {\text{G}}{\dim _R}M = {\text{G}}{\dim _{{R_e}}}M,{\text{K}}{\dim _R}M = {\text{K}}{\dim _{{R_e}}}M$ and $ {\text{N}}{\dim _R}M = {\text{N}}{\dim _{{R_e}}}M$, where $ {\text{G}}\dim ,{\text{K}}\dim $ and $ {\text{N}}\dim $ denote, respectively, Gabriel, Krull and dual Krull dimensions. The proofs are based on the use of lattice theory, a method which also gives alternative proofs of known results about normalizing extensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A55, 06C05

Retrieve articles in all journals with MSC: 16A55, 06C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0973835-X
PII: S 0002-9939(1989)0973835-X
Article copyright: © Copyright 1989 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia